| Model Number |
02.07.0410FUC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-jan-2023.Lot 135576: 50 items manufactured and released on 20-jan-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of the review.
Event or Problem Description
At about 8 years and 7 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.